Free shipping from 69,00 € and always free returns

Vivin duo fever and nasal congestion 10 sachets

4.9
(7)
Productor: Menarini
info prodotto Richiedi info sul prodotto

Estimated delivery: 1-3 business days

-36,44%
€7.31
Recommended price €11.50
Extra quantity discount
from 5 Pieces You're saving: 1,00%
from 10 Pieces You're saving: 2,00%
info resi e spedizione

Information on returns and shipments

info pagamenti

Payment methods

Authorized company for online trading of
Medicines authorized by the Ministry of Health
99& satisfied customers
Product Description

Indications

Vivin duo Fever and nasal congestion is a painkiller, antipyretic, and nasal decongestant medicine used to treat cold and flu symptoms.

How to use

Always take this medicine exactly as described in this leaflet or as directed by your doctor or pharmacist. If you are not sure, ask your doctor or pharmacist.
The recommended dose for adults and children over 12 years of age is 2-3 sachets per day, dissolved in a glass of water. You can also take it with a glass of water. Also use hot water.
Do not exceed the indicated doses without medical advice.

Warnings and precautions

Talk to your doctor or pharmacist before taking VIVINDUO FEVER AND NASAL CONGESTION. During treatment with VIVINDUO FEVER AND NASAL CONGESTION, before taking any other medicine, check that it does not contain paracetamol, as if this active ingredient is taken in high doses, serious side effects can occur. Hepatotoxicity (the ability of some substances to cause liver damage) can occur with paracetamol even at therapeutic doses, after short-term treatment and in patients with pre-existing liver dysfunction. Caution is also recommended in patients with a history of sensitivity to aspirin and/or nonsteroidal anti-inflammatory drugs (NSAIDs). The use of this medicine requires careful evaluation in the elderly and in subjects who have or develop one of the following conditions:
• coronary heart disease (angina, previous heart attack);
• hypertension (high blood pressure);
• arrhythmias (disturbances in heart rhythm or heart rate);
• liver failure (alterations in liver function);
• renal failure (alterations in kidney function);
• hyperthyroidism (overactive thyroid);
• asthma;
• diabetes;
• urinary disorders caused by prostatic hyperplasia or
other pathologies;
For those who participate in sports: the use of this medicine without therapeutic need constitutes doping and may cause serious side effects. However, it may still result in a positive result in anti-doping tests.

Format

Contains 10 sachets.

 

Product Code:FRCM067795

Price Trend

This product has been on sale since 16/02/2018

In the last 30 days, the product's lowest price was 7,31 €

5% EXTRA DISCOUNT on FIRST ORDER! Register and discover the WELCOME Coupon!
To enhance your website experience, Farmacosmo.com uses different types of cookies. You can click OK, to allow them, or manage them individually. By clicking on the ''x'' you don't accept any cookies and other tracking methods other than technical ones. To read more see our Cookie Policy. Cookie Policy